# SDR AALA20100520TUL01

- Difficulty date: May 20, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Component: Slat, Boeing
- Component part number: 5937563502
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 5 SLAT OUTBOARD RIB IS CRACKED.  REPLACED OUTBOARD DAMAGED RIB UNDER ESO 80117.
